CSpace  > 应用数学研究所
The strong representation for the nonparametric estimator of length-biased and right-censored data
Shi, Jianhua1,4; Chen, Xiaoping2,4; Zhou, Yong3,4
2015-09-01
Source PublicationSTATISTICS & PROBABILITY LETTERS
ISSN0167-7152
Volume104Pages:49-57
AbstractIn this paper, we consider the modified product-limit estimator of an unknown distribution function proposed by Huang and Qin (2011), where the observations are subject to length-biased and right-censored data. A strong representation for the modified product-limit estimator is established with a remainder 0(n(-3/4)(log h)(3/4)) as. Such results are very useful when we consider statistics that are the function of the estimator of nonparametric distribution function. Also, a uniform consistency rate of the estimator is given. (C) 2015 Elsevier B.V. All rights reserved.
KeywordTruncated data Strong representation Length-biased Right-censored
DOI10.1016/j.spl.2015.04.029
Language英语
Funding ProjectNational Natural Science Foundation of China (NSFC)[71271128] ; National Natural Science Foundation of China (NSFC)[11301473] ; National Natural Science Foundation of China[71331006] ; NCMIS ; Shanghai First-class Discipline A ; IRTSHUFE ; Natural Science Foundation of Fujian Province, China[2012J01028] ; Program of Educational Department of Fujian Province, China[JA14079]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000358268400007
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20420
Collection应用数学研究所
Affiliation1.Minnan Normal Univ, Sch Math & Stat, Zhangzhou, Peoples R China
2.Fujian Normal Univ, Sch Math & Comp Sci, Fuzhou 350117, Fujian, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
4.Shanghai Univ Finance & Econ, Sch Stat & Management, Shanghai, Peoples R China
Recommended Citation
GB/T 7714
Shi, Jianhua,Chen, Xiaoping,Zhou, Yong. The strong representation for the nonparametric estimator of length-biased and right-censored data[J]. STATISTICS & PROBABILITY LETTERS,2015,104:49-57.
APA Shi, Jianhua,Chen, Xiaoping,&Zhou, Yong.(2015).The strong representation for the nonparametric estimator of length-biased and right-censored data.STATISTICS & PROBABILITY LETTERS,104,49-57.
MLA Shi, Jianhua,et al."The strong representation for the nonparametric estimator of length-biased and right-censored data".STATISTICS & PROBABILITY LETTERS 104(2015):49-57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi, Jianhua]'s Articles
[Chen, Xiaoping]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi, Jianhua]'s Articles
[Chen, Xiaoping]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi, Jianhua]'s Articles
[Chen, Xiaoping]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.